# SDR SWIA2019111246758

- Difficulty date: November 12, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 42,497 hours, 37,847 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Condition: Failed
- Location: Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF. LOW FUEL PRESSURE CAUTION MSG. FLT OR GROUND SPOILER MASTER CAUTION WARNING. BRAKE TEMPS LEFT 3/2 RIGHT 3/2. BELOW 80 KIAS.  FLIGHT # 5037  CLOSED  FOR THE LOW FUEL PRESSURE CAUTION MSG. MXC CONFIRMED WITH THE CREW THAT IT WAS A LH LOW FUEL PRESSURE CAUTION MSG. PERFORMED TROUBLESHOOTING IAW FIM. REMOVED AND REPLACED THE LH FUEL FEED PRESSURE SWITCH. PERFORMED OPS CHECK. PERFORMED LEAK. PERFORMED ENGINE HIGH POWER RUN FOR 10MINS.
